| Catalog Number |
SCX-310 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cellulitis (1768)
| Date of Event |
01/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Information contained in this report was previously submitted through responsive psr on 22/apr/2019.A review of the device history record has been completed.No deviations or non-conformances noted.The event of cellulitis is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation was cellulitis.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported right side "intermittent cellulitis".Device was explanted.